# SDR SWAA2023092695035

- Difficulty date: August 29, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 270-277 LBL 10 WL 208.<[01] REMOVED AND REPLACED FLOOR SUPPORT AT BS 270-277 LBL 10 WL 208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A5600;[02] VERIFIED CORRECTIVE ACTIONS AND MEASUREMENT FIELDS. CARD COMPLETE
